# SDR UPS98827922

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND HI-LOK PULLED THROUGH SKIN AT LOWER BELLY NEAR PIT 33 DOOR.  ALSO, FOUND 12 X 20 AREA OF CORRISION IN AREA AS ABOVE.  REPAIRED AREA BY REMOVING AND REPLACING SKIN PER EO DC8-5330-10798-A.
